Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain in neck and back, had a stent in heart, had bladder tumor removed, fluctuating BP. What is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
I had a stent in my heart 20 months ago. I'm actually taking cardevilol 6.25mg, 1 tablet b.i.d., benazepril HCTZ, 20-25 mg q.d., simvastatin 80 mg -1/2 tablet q.d. Niaspan-1000 mg-1 tablet q.d. Aspirin-81mg- 1 tablet q.d. Zantac-150 mg-1 tablet q.d. I also had a malignant bladder tumor removed 5 weeks ago. Took some antibiotics for it but have been off for 2 weeks now. Now, I , have some heart palpitations or irregular heart beat. Here are some of my B.P. readings- it fluctuates between 159 over 96 with H.B. 97 and 97 over 67 with H.B 69. I have some pain in my neck and lower back. My diet is pretty good, whole grains, vegetable juice, fruit, nuts, fish. What might be causing these heart problems?
Posted Sun, 15 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 21 hours later

Thanks for your query.

I am medical doctor, an associate in Department of Cardiology, working with an experienced Cardilogist. I answer on his behalf.

Amongst the drugs you taking Niaspan is one which can present with heart side effects like one you have but but it is not an absolute side effects of that drug. I would ask you to get an Electrocardiogram and a 2D Echocardiogram done which can give every minute details which can help us to arrive at the cause for the palpitation you have.

The neck pain and the low back pain can be attributed to the Carvedilol and are not serious and will be self limiting over time.

Hope I answered your query.Please post if any doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor